# SDR KCSA061233

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N706CK
- Make and model: Boeing 747249F
- Aircraft serial: 21827
- Aircraft time: 71,313 hours, 18,048 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Fastener
- Condition: Loose
- Location: Empennage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOOSE FASTENERS ON L/H SIDE OF EMPENNAGE BETWEEN STA 2680 TO 2701 12 TO 40 INCHES ABOVE APU DOOR HINGE.
